Efficient image segmentation using partial differential equations and morphology


Weickert, Joachim


DOI: https://doi.org/10.1016/S0031-3203(00)00109-6
URL: http://www.sciencedirect.com/science/article/pii/S...
Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Pattern Recognition
Volume: 34
Issue number: 9
Page range: 1813-1824
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0031-3203
Publication language: English
Institution: School of Business Informatics and Mathematics > Bildverarbeitung, Mustererkennung u. Computergrafik (Schnörr)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Weickert, Joachim (2001) Efficient image segmentation using partial differential equations and morphology. Pattern Recognition Amsterdam [u.a.] 34 9 1813-1824 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item